# SDR AALA2018052989014

- Difficulty date: May 25, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 52,150 hours, 30,107 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Split
- Location: Rudder
- Part time: 52,150 hours, 30,107 cycles
- Component: Rudder, Airbus
- Component part number: D55471002000000002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THREE PULLED RIVETS AND A 7.250" SPLIT AT TAIL END OF RUDDER, APPROXIMATELY 25 INCHES FROM BOTTOM. AIRCRAFT WAS GROUNDED.  REPLACED THE RUDDER IAW AMM 27-21-41.
